Publicacións en colaboración con investigadores/as de University of Belgrade (4)


  1. Cubature formulae for the Gaussian weight. Some old and new rules

    Electronic Transactions on Numerical Analysis, Vol. 53, pp. 426-438

  2. The error bounds of Gauss quadrature formulae for the modified weight functions of Chebyshev type

    Applied Mathematics and Computation, Vol. 369


  1. Quadratures with multiple nodes for Fourier-Chebyshev coefficients

    IMA Journal of Numerical Analysis, Vol. 39, Núm. 1, pp. 271-296